# SDR QMLA2019052019048

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 2,964 hours, 10,741 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,965 hours, 6,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 2,964 hours, 10,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AAIP A 1660.25.1 A CRACK AROUND 68MM LONG WAS FOUND I THE RT PICKUP WEB OF CANOPY FRAME UNDER THE FLOOR. REMOVED PAINT AND PRIMER TO CONFIRM THE CRACK. FOUND THAT IT WAS INDEED CRACKED. DOCUMENTED THE CRACK AND REPORTED IT TO AMC SERVICE ENGINEERING FOR A CORRECTIVE ACTION.
